# SDR AALA202202112364

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737*
- Aircraft serial: 33226
- Aircraft time: 28,093 hours, 11,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR CLIP IS BENT AND NEEDS ADJUSTMENT. ADJUSTED GIRT BAR CLIP ON L1 DOOR SYSTEM CHECK GOOD.
